# SDR CA960529010

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177B
- Propeller: Mcauly B2D34C211
- System (JASC): 2721 · Rudder Tab Control System
- Part: Screw Actuator
- Part number: 17670667
- Condition: Broken
- Location: Rudder Trim
- Part time: 5,487 hours
- Stage of operation: LD
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH IN A FORWARD SLIP, RUDDER TRIM INOPERATIVE. RUDDER TRIM SCREW ACTUATOR SHAFT BROKEN MID SHAFT AT THE SHOULDER OF TRAVERSE THREAD.
